# SDR CALA2014091801244

- Difficulty date: September 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 17,340 hours, 5,709 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6451722
- Part serial: 3033
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVATORIES INOPERATIVE, WILL NOT FLUSH.  FOUND BLOWER MOTOR BURNED UP.  REPLACED VACUUM BLOWER IAW AMM 38-32-05.  ROTABLE PARTS CHANGE WAS INDICATED TT 1646241 SN OFF 03033 BLOWER, VACUUM OFF 29-3832-9-0001 3033 ON 29-3832-9-0001 9408.
